# SDR REXA2016033100508

- Difficulty date: March 31, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 24,350 hours, 21,906 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK ACCESS HOLE 550BB HAS MULTIPLE INDICATIONS, 80% FULL SCREEN HEIGHT FAILING NDT.  REPAIRED LT WING LOWER PLANK ACCESS HOLE 550BB IAW REO 601R-57-21-030 REV L AND 601R-57-21-2428.  THIS IS A MAJOR REPAIR.
